MathSciNet Relay Station
MathSciNet bibliographic data
MR1767403 11S37 (11F72)
Kottwitz, Robert E.; Rogawski, Jonathan D. The distributions in the invariant trace formula are supported on characters. Canad. J. Math. 52 (2000), no. 4, 804–814.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement